MAUDE Adverse Event Report: LUTRONIC CORPORATION DERMAV

LUTRONIC CORPORATION DERMAV
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a dermav device sparked, made a loud popping sound and left a black soot mark on the patient.It was confirmed that there was no patient injury.A trained cynosure lutronic field service engineer (fse) went to the treatment provider site for device evaluation.While on site, the system was in use during a treatment session by the provider.The fse was present while the treatment was being performed.During the treatment the fse observed the device make a loud pop, spark and leave a black soot mark on the patient.The black soot was wiped away and there was no visible burn or injury present.Following this observation, the device was subjected to multiple tests by the fse including: full functionality check, energy testing, and cryogen testing all with passing results.The distance gauge and intellitrak were visually inspected for any evidence of burn marks or other damage with no discrepancies observed.The device was found to be operating within published specifications.It is unknown what caused the reported issue.A member of the cynosure lutronic clinical team made contact with the treatment provider and determined that the treatment parameters used were 1064nm, 14mm, 5ms, 26j, 1htz,icd 20/20/0 and are within the recommended published clinical guidelines for hair removal treatment.It is undetermined what caused the reported spark, pop and black soot on the patients skin.The event is reportable per fda medical device reporting title 21 cfr part 803 since a malfunctioned occurred and would likely cause or contribute to a serious injury if the malfunction were to recur.

Brand Name
DERMAV
Common Device Name
DERMAV
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
MDR Report Key24472117
Report Number1222993-2026-00010
Device Sequence Number9615894
Product Code GEX
UDI-Device Identifier08809447655277
UDI-Public(01)08809447655277(11)250718
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
Report Date (Section F) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/29/2026
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/27/2026